Journal article icon

Journal article

FINITE-SIZE SCALING IN STRIPS - ANTIPERIODIC BOUNDARY-CONDITIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/17/18/005

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
17
Issue:
18
Pages:
L961-L964
Publication date:
1984
DOI:
ISSN:
0305-4470
URN:
uuid:24bca3d4-dab5-41f4-a033-9245e196698d
Source identifiers:
12982
Local pid:
pubs:12982

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP